Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 60, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 11, 2005, 5:44 PM CDT for 5 counties in Wisconsin. It was in force for 63 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2005, 5:44 PM CDT (22:44 UTC)
- Expired
- Jun 11, 2005, 6:47 PM CDT
- In force
- 63 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
Counties Forest County, WI, Langlade County, WI, Menominee County, WI, Oconto County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 99 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 6:15 PM CDT | TSTM WND DMG | 2 W Neopit, WI | FEW TREES BLOWN DOWN NEAR COUNTY M |
| Jun 11, 6:15 PM CDT | TSTM WND DMG | 2 W Neopit, WI | FEW TREES BLOWN DOWN NEAR COUNTY M |
| Jun 11, 6:15 PM CDT | TSTM WND DMG | White Lake, WI | MORE THAN A DOZEN TREES BLOWN DOWN |
| Jun 11, 6:20 PM CDT | TSTM WND DMG | Crandon, WI | TREES AND POWER LINES DOWN. |
| Jun 11, 6:25 PM CDT | TSTM WND DMG | Neopit, WI | TREE DOWN. |
| Jun 11, 6:27 PM CDT | TSTM WND DMG | Mountain, WI | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 3:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRB 112245 RRA SVRGRB WIC041-067-078-083-115-112345- /O.NEW.KGRB.SV.W.0060.050611T2244Z-050611T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 544 PM CDT SAT JUN 11 2005 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN FOREST COUNTY IN NORTHEAST WISCONSIN THIS INCLUDES THE CITY OF CRANDON MENOMINEE COUNTY IN NORTHEAST WISCONSIN OCONTO COUNTY IN NORTHEAST WISCONSIN SHAWANO COUNTY IN NORTHEAST WISCONSIN THIS INCLUDES THE CITY OF SHAWANO * UNTIL 645 PM CDT * AT 539 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF PEARSON TO 18 MILES WEST OF SHAWANO...OR ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF CRANDON TO 18 MILES WEST OF SHAWANO...AND MOVING NORTHEAST AT 30 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... PEARSON BY 555 PM... SHAWANO BY 605 PM... NEOPIT BY 610 PM... KESHENA BY 615 PM... THIS STORM HAS PRODUCED DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL AND MAY DO SO AGAIN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4547 8909 4469 8893 4468 8825 4585 8872 $$ ECKBERG
4 follow-up statements
000 WWUS53 KGRB 112311 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 610 PM CDT SAT JUN 11 2005 WIC041-067-078-083-115-112345- /O.CON.KGRB.SV.W.0060.000000T0000Z-050611T2345Z/ FOREST WI-LANGLADE WI-OCONTO WI-MENOMINEE WI-SHAWANO WI- 610 PM CDT SAT JUN 11 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 PM CDT FOR SHAWANO...MENOMINEE...OCONTO...LANGLADE AND FOREST COUNTIES... AT 608 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL...AND DAMAGING WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ARGONNE TO LAONA TO LANGLADE TO 8 MILES SOUTHWEST OF MOUNTAIN TO NEOPIT TO BONDUEL...OR ALONG A LINE EXTENDING FROM 8 MILES NORTH OF CRANDON TO 9 MILES EAST OF CRANDON TO 21 MILES EAST OF ANTIGO TO 22 MILES NORTH OF SHAWANO TO 14 MILES NORTHWEST OF SHAWANO TO 7 MILES SOUTHEAST OF SHAWANO... MOVING NORTHEAST AT 30 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... SHAWANO LAKE...WABENO...LAONA AND CECIL BY 615 PM... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4547 8909 4469 8893 4468 8825 4585 8872 $$ KURIMSKI
000 WWUS53 KGRB 112326 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 626 PM CDT SAT JUN 11 2005 WIC041-067-078-083-115-112345- /O.CON.KGRB.SV.W.0060.000000T0000Z-050611T2345Z/ FOREST WI-LANGLADE WI-OCONTO WI-MENOMINEE WI-SHAWANO WI- 626 PM CDT SAT JUN 11 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 PM CDT FOR SHAWANO...MENOMINEE...OCONTO...LANGLADE AND FOREST COUNTIES... AT 625 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEWALD TO 12 MILES EAST OF NEWALD TO CARTER TO MOUNTAIN TO SURING TO ADVANCE...OR ALONG A LINE EXTENDING FROM 19 MILES NORTHEAST OF CRANDON TO 22 MILES SOUTHWEST OF IRON MOUNTAIN MICHIGAN TO 20 MILES SOUTHEAST OF CRANDON TO 30 MILES NORTH OF SHAWANO TO 20 MILES NORTHEAST OF SHAWANO TO 15 MILES EAST OF SHAWANO...MOVING NORTHEAST AT 45 MPH. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4547 8909 4469 8893 4468 8825 4585 8872 $$ KURIMSKI
000
WWUS53 KGRB 112337
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
635 PM CDT SAT JUN 11 2005
WIC067-078-115-112345-
/O.CAN.KGRB.SV.W.0060.000000T0000Z-050611T2345Z/
LANGLADE WI-MENOMINEE WI-SHAWANO WI-
635 PM CDT SAT JUN 11 2005
...THE SEVERE THUNDERSTORM WARNING FOR SHAWANO...MENOMINEE AND
LANGLADE COUNTIES IS CANCELLED...
THE STORMS HAVE MOVED EAST OF SHAWANO...MENOMINEE AND LANGLADE
COUNTIES. SEVERE WEATHER IS STILL EXPECTED EAST OF THESE COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM FOR
NORTHEASTERN WISCONSIN.
LAT...LON 4579 8895 4539 8866 4472 8812 4478 8804
4537 8845 4570 8843 4571 8869 4593 8870
$$
WIC041-083-112345-
/O.CON.KGRB.SV.W.0060.000000T0000Z-050611T2345Z/
FOREST WI-OCONTO WI-
635 PM CDT SAT JUN 11 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 PM CDT FOR
OCONTO AND FOREST COUNTIES...
AT 634 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF NEWALD TO 8
MILES NORTHEAST OF ARMSTRONG CREEK TO 6 MILES SOUTHEAST OF BLACKWELL
TO 9 MILES EAST OF LAKEWOOD TO 7 MILES NORTH OF HICKORY CORNERS TO
OCONTO FALLS...OR ALONG A LINE EXTENDING FROM 24 MILES WEST OF IRON
MOUNTAIN MICHIGAN TO 15 MILES WEST OF IRON MOUNTAIN MICHIGAN TO 20
MILES EAST OF CRANDON TO 33 MILES SOUTHEAST OF CRANDON TO 27 MILES
NORTHEAST OF SHAWANO TO 21 MILES EAST OF SHAWANO...MOVING NORTHEAST
AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SPRUCE BY 640 PM...
THIS STORM HAS PRODUCED WIDESPREAD WIND DAMAGE ACROSS CRANDON AT 620
PM. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4579 8895 4539 8866 4472 8812 4478 8804
4537 8845 4570 8843 4571 8869 4593 8870
$$
KURIMSKI000
WWUS53 KGRB 112347
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
645 PM CDT SAT JUN 11 2005
WIC041-083-112355-
/O.EXP.KGRB.SV.W.0060.000000T0000Z-050611T2345Z/
FOREST WI-OCONTO WI-
645 PM CDT SAT JUN 11 2005
...THE SEVERE THUNDERSTORM WARNING FOR OCONTO COUNTY HAS BEEN
CONTINUED UNTIL 700 PM CDT...
THE LINE OF SEVERE THUNDERSTORMS HAS NOT YET MOVED OUT OF OCONTO
COUNTY. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN EXTENDED
UNTIL 700 PM.
HOWEVER THE SEVERE THUNDERSTORM HAS MOVED EAST OF FOREST COUNTY.
THEREFORE THE SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 645 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM SATURDAY
EVENING FOR NORTHEASTERN WISCONSIN.
LAT...LON 4579 8895 4539 8866 4472 8812 4478 8804
4537 8845 4570 8843 4571 8869 4593 8870
$$
KURIMSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 4:45 PM CDT, 59 minutes earlier.
Area forecast discussion, Jun 11, 4:45 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 445 PM CDT SAT JUN 11 2005 .SHORT TERM...SEVERE WEATHER POTENTIAL AGAIN TODAY...AS SFC LOW PRESSURE AND DEVELOPING WARM FRONT LIFT NORTH THROUGH MN. LINE OF STORMS DEVELOPING OVER FAR WESTERN WI. LOW LEVEL JET STRENGTHENING AHEAD OF SHORT WAVE WITH MODELS SHOWING IT FOCUSED INTO NORTHWEST WI BY 00Z. UNDER MOSTLY SUNNY SKIES...WHOLE CWA HAS BECOME VERY UNSTABLE WITH SFC BASED CAPES AROUND 2K. CHANGE FROM YESTERDAY IS ABSENCE OF NUMEROUS SFC BOUNDARIES DRAPED OVER NE WI. LAKE BREEZE IS JUST BEGINNING TO PUSH INLAND. BEST MOISTURE...WITH SFC DEWPOINTS INTO LOW 70S...ALONG WARM FRONT AND EAST INTO LOWER MI. THIS SHOULD POINT TO MORE PROBLEMS DUE TO DAMAGING WINDS AND HAIL THAN TORNADOES. HAVE NOT MADE ANY SIG CHANGES TO CURRENT PACKAGE...EXCEPT TO REMOVE PCPN CHANCES OVER NORTHERN WI FOR SUN AS WEEK COLD FRONT/TROUGH MOVES THROUGH SUN MORN...WITH LOWER DEWPOINTS WORKING INTO NORTH CENTRAL WI. .LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY. MAIN CONCERN IS WHEN POPS CAN BE LEFT OUT FOR AN ENTIRE DAY. AS A SURFACE BOUNDARY LIFTS NORTH INTO NORTHERN IL SUNDAY NIGHT PCPN CHANCES WILL RETURN TO THE FORECAST AREA. POPS WILL INCREASE ON MONDAY AS THE FRONT CONTINUES TO LIFT NORTHWARD. PCPN CHCS REMAIN UNTIL THE SURFACE LOW OVER THE PLAINS MAKES ITS WAY EAST OF THE STATE DURING THE LATTER HALF OF THE WEEK. AFTER THAT...SURFACE HIGH PRESSURE AND A MID LEVEL RIDGE MOVE INTO THE REGION BRINGING DRY WEATHER TO THE AREA. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TE/MG WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 11, 12:15 PM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1215 PM CDT SAT JUN 11 2005 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121715- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1215 PM CDT SAT JUN 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING... A WARM AND HUMID AIR MASS WILL REMAIN ACROSS THE AREA. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AND THEN CONTINUE INTO TONIGHT. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY THREAT IS OF DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH NEXT FRIDAY THE WARM HUMID AIR MASS WILL CONTINUE ACROSS THE AREA INTO EARLY NEXT WEEK. THAT WILL RESULT IN A CONTINUED CHANCE OF THUNDERSTORMS. BE SURE TO MONITOR LATER FORECASTS AND STATEMENTS WHICH WILL BE BETTER ABLE TO DEFINE THE TIMES AND LOCATIONS WHERE SEVERE WEATHER WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY. THE MOST LIKELY TIME OF ACTIVATION WOULD BE DURING THE LATE AFTERNOON AND EVENING. LMZ521-522-541>543-564-121715- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1215 PM CDT SAT JUN 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN BAY OF GREEN BAY AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING... A WARM AND HUMID AIR MASS WILL REMAIN ACROSS THE AREA. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AND THEN CONTINUE INTO TONIGHT. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY THREAT IS OF DAMAGING WINDS. WARM HUMID AIR OVER THE COOLER WATERS OF THE LAKE WILL CAUSE PATCHY FOG FORMATION WITH LOCAL VISIBILITIES OF LESS THAN ONE MILE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH NEXT FRIDAY THE WARM HUMID AIR MASS WILL CONTINUE ACROSS THE AREA INTO EARLY NEXT WEEK. THAT WILL RESULT IN A CONTINUED CHANCE OF THUNDERSTORMS. BE SURE TO MONITOR LATER FORECASTS AND STATEMENTS WHICH WILL BE BETTER ABLE TO DEFINE THE TIMES AND LOCATIONS WHERE SEVERE WEATHER WILL BE POSSIBLE. TE WEATHER.GOV/GREENBAY
In the hours before
Special weather statement, Jun 11, 1:40 PM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 140 PM CDT SAT JUN 11 2005 WIZ030-035-036-045-120000- MARATHON-WOOD-PORTAGE-WAUSHARA- INCLUDING WAUSAU...WISCONSIN RAPIDS...STEVENS POINT AND WAUTOMA 140 PM CDT SAT JUN 11 2005 ...SEVERE THUNDERSTORMS WATCH IN EFFECT FOR PART OF CENTRAL WISCONSIN UNTIL 7 PM CDT... SEVERE THUNDERSTORM WATCH NUMBER 459 IS IN EFFECT UNTIL 7 PM CDT FOR THE FOLLOWING COUNTIES... MARATHON... WOOD... PORTAGE... WAUSHARA... SEVERE THUNDERSTORMS WITH DAMAGING WIND AND LARGE HAIL ARE POSSIBLE IN AND NEAR THE WATCH AREA THIS AFTERNOON AND EARLY EVENING. MG WEATHER.GOV/GREENBAY
Special weather statement, Jun 11, 4:15 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 415 PM CDT SAT JUN 11 2005 WIZ005-010>013-018>022-031-037>040-048>050-073-074-120300- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-SHAWANO- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK... ANTIGO...STURGEON BAY...APPLETON...GREEN BAY...ALGOMA...OSHKOSH... CHILTON AND TWO RIVERS 415 PM CDT SAT JUN 11 2005 ...SEVERE THUNDERSTORMS WATCH IN EFFECT FOR NORTH-CENTRAL...NORTHEAST AND EAST-CENTRAL WISCONSIN UNTIL 10 PM CDT... SEVERE THUNDERSTORM WATCH NUMBER 461 IS IN EFFECT UNTIL 10 PM CDT FOR THE FOLLOWING COUNTIES... VILAS... ONEIDA... LINCOLN... FOREST... FLORENCE... LANGLADE... MENOMINEE... OCONTO... MARINETTE... DOOR... SHAWANO... WAUPACA... OUTAGAMIE... BROWN... KEWAUNEE... WINNEBAGO... CALUMET... MANITOWOC... SEVERE THUNDERSTORMS WITH DAMAGING WIND AND LARGE HAIL ARE POSSIBLE IN AND NEAR THE WATCH AREA THE REST OF THIS AFTERNOON AND THIS EVENING. TE/MG WEATHER.GOV/GREENBAY
Special weather statement, Jun 11, 4:15 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 415 PM CDT SAT JUN 11 2005 WIZ005-010>013-018>022-031-037>040-048>050-073-074-120400- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-SHAWANO- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK... ANTIGO...STURGEON BAY...APPLETON...GREEN BAY...ALGOMA...OSHKOSH... CHILTON AND TWO RIVERS 415 PM CDT SAT JUN 11 2005 CORRECTED WATCH EXPIRATION TIME ...SEVERE THUNDERSTORMS WATCH IN EFFECT FOR NORTH-CENTRAL...NORTHEAST AND EAST-CENTRAL WISCONSIN UNTIL 11 PM CDT... SEVERE THUNDERSTORM WATCH NUMBER 461 IS IN EFFECT UNTIL 11 PM CDT FOR THE FOLLOWING COUNTIES... VILAS... ONEIDA... LINCOLN... FOREST... FLORENCE... LANGLADE... MENOMINEE... OCONTO... MARINETTE... DOOR... SHAWANO... WAUPACA... OUTAGAMIE... BROWN... KEWAUNEE... WINNEBAGO... CALUMET... MANITOWOC... SEVERE THUNDERSTORMS WITH DAMAGING WIND AND LARGE HAIL ARE POSSIBLE IN AND NEAR THE WATCH AREA THE REST OF THIS AFTERNOON AND THIS EVENING. TE/MG WEATHER.GOV/GREENBAY
Local storm report, Jun 11, 4:41 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
441 PM CDT SAT JUN 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG BABCOCK 44.29N 90.13W
06/11/2005 WOOD WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0410 PM TSTM WND DMG ARPIN 44.54N 90.03W
06/11/2005 WOOD WI LAW ENFORCEMENT
TREES DOWN
&&
MGLocal storm report, Jun 11, 5:26 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
526 PM CDT SAT JUN 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST 12 WSW HAZELHURST 45.72N 89.94W
06/11/2005 60 MPH ONEIDA WI TRAINED SPOTTER
SMALL TREES DOWN.
&&
MGLocal storm report, Jun 11, 5:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
537 PM CDT SAT JUN 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM TSTM WND DMG WAUPACA 44.34N 89.06W
06/11/2005 WAUPACA WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0518 PM TSTM WND DMG WAUPACA 44.34N 89.06W
06/11/2005 WAUPACA WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0522 PM TSTM WND DMG FREMONT 44.26N 88.86W
06/11/2005 WAUPACA WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0532 PM TSTM WND GST HAZELHURST 45.79N 89.71W
06/11/2005 60 MPH ONEIDA WI TRAINED SPOTTER
&&
MGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:15 PM CDT | Tornado Warning | GRB | Calumet, Winnebago | 45 min |
| Jun 10, 8:53 PM CDT | Tornado Warning | GRB | Calumet, Winnebago | 38 min |
| Jun 11, 3:29 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 48 min |
| Jun 11, 5:01 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 59 min |
| Jun 11, 5:15 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 32 min |
| Jun 11, 5:24 PM CDT | Severe Thunderstorm Warning | GRB | Vilas | 66 min |
| Jun 11, 5:43 PM CDT | Severe Thunderstorm Warning | GRB | Brown | 55 min |
| Jun 11, 6:08 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Marinette | 82 min |
| Jun 11, 6:09 PM CDT | Tornado Warning | GRB | Brown | 27 min |
| Jun 11, 6:11 PM CDT | Special Marine Warning | GRB | 64 min | |
| Jun 11, 6:44 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 17 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.